# SDR MALA040251

- Difficulty date: March 7, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1412
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION J/C NR 335003 (OPS TEST OF EMERGENCY LIGHTING SYSTEM) THE POWER SUPPLIES FAULTED IN POSITION 20LN (S/N 1319) AND 24LN (S/N 1412) USING TEST BOX P/N TES-4052081.  REMOVED AND REPLACED 24LN POWER SUPPLY.  P/N ON AND OFF 3301-51, S/N ON 2006, S/N OFF 1412.  ALL CHECKS ARE GOOD.  ALL IAW SF340 MM.
